# SDR R61A201303250359

- Difficulty date: March 25, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 22,527 hours, 16,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT HORIZONTAL STAB LEADING EDGE RIB 4 CRACKED.  MAINTENANCE REPAIRED THE RIGHT HORIZONTAL STABILIZER RIB 4 IAW ETD 2013-170-005367.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
